STRYKER GMBH DRILL, AO, D2.0MM X 105MM, SCALED; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
705134 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.Device disposition unknown.
Event or Problem Description
As reported: "patient with a closed trimalleolar ankle fracture scheduled for open reduction internal fixation.During the operative procedure, one of the 2.0 mm drill bits broke and was lodged in the tibia.Due to the location of the drill bit, it was determined removal would result in further damage to the bone and the bit was left in the patient.".